International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 6, Part B
Prolongation and prologational limit sets its topological dynamicsAuthor(s):
Dr. Satya Prakash GuptaAbstract:
In this short paper we try to state and prove some Impovtent theorem which we are given as an exercise to N.P. Bhatia and G.P. Szego and V.V. Stepanove & V.V. Nemytskii. Here we prove that every non-empty compact invariant set MCX contains some minimal sets. Now we also prove that a set MCX is minimal and only if for each x∈M,xR=M from these two rsults. We also prove that the omega limit set Ωx is minimal if for any two poihts y,z∈Ωx and any index a∈A There exists aτ∈R such that π(yτ)∈V_a (z).Pages: 148-149 | Views: 65 | Downloads: 1Download Full Article: Click Here
How to cite this article:
Dr. Satya Prakash Gupta. Prolongation and prologational limit sets its topological dynamics. Int J Stat Appl Math 2018;3(6):148-149.